# SDR HALA2018062600199

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 19,933 hours, 3,106 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO GREEN HYDRAULIC SYSTEM QUANTITY LIGHT ON.   REPLACED A DAMAGED GREEN HYDRAULIC SYSTEM HP MANIFOLD 5102JM OUTBOARD BLEEDER PLUG O-RING.
